# SDR DALA13035140926

- Difficulty date: July 12, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 64,861 hours, 49,276 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Rub Strip
- Condition: Missing
- Location: Catwalk
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT DISCOVERED THAT THE CATWALK IN TAIL SECTION, WOULD NOT RETRACT BECAUSE A RETRACT PANEL WAS BINDING ON THE CEILING PANEL.  THE SYS WAS FORWARDED AND PLACARD PROCEDURES WERE COMPLIED WITH.  ON 17JUL, IT WAS FOUND THAT THE LT SIDE RUB STRIP WAS MISSING, BUT WAS REPLACED ON 18JUL.  THE SYS WAS OPERATIONALLY CHECKED AND THE ACFT WAS RETURNED TO SERVICE.
